American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76P05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jean Dolbeault, Clément Mouhot and Christian Schmeiser. Hypocoercivity for linear kinetic equations conserving mass. Trans. Amer. Math. Soc. 367 (2015) 3807-3828.
Abstract, references, and article information   
View Article: PDF

[2] Francis Filbet and Clément Mouhot. Analysis of spectral methods for the homogeneous Boltzmann equation. Trans. Amer. Math. Soc. 363 (2011) 1947-1980. MR 2746671.
Abstract, references, and article information   
View Article: PDF

[3] Laurent Desvillettes, Giulia Furioli and Elide Terraneo. Propagation of Gevrey regularity for solutions of the Boltzmann equation for Maxwellian molecules. Trans. Amer. Math. Soc. 361 (2009) 1731-1747. MR 2465814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1